# SDR 2008UALA02071

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 51,325 hours, 18,921 cycles
- Engine: Pwa PW2037
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ACRID ODOR AND HAZE FROM VIDEO SYSTEM PROG.  VIDEO SYSTEM WAS CLEANED AND RETESTED WITH NO SMELL, NO REPEATS.
